# SDR 08FDEA03323

- Difficulty date: August 8, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 38,973 hours, 19,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R531B360300000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBOARD IS CRACKED FROM FRAME C19 TO C22, LBL 24.  FABRICATED A NEW PANEL FROM THE OLD PANEL, LOCATED HOLES, COUNTERBORED, POTTED EDGES, CURED POTTING, SANDED THE EDGES, INSTALLED INSERTS, APPLIED NON-SKID AND PART MARKED IAW DWG SRZ 25-005; REF G.
